Alert archive / Minnesota / Areal Flood Warnings in 2017
Areal Flood Warning 2, NWS La Crosse, WI
NWS La Crosse, WI issued this areal flood warning at May 16, 2017, 6:58 AM CDT for 4 counties in Minnesota. It was in force for 9 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2017, 6:58 AM CDT (11:58 UTC)
- Expired
- May 16, 2017, 3:45 PM CDT
- In force
- 9 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Houston County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN
The radar
The La Crosse radar (KARX), 45 km from the middle of the area, began a volume at 12:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 7:00 AM CDT | HEAVY RAIN 1.92 | 1 Se Minnesota City, MN | COCORAHS STATION MN-WN-9, 1 ESE MINNESOTA CITY. |
| May 16, 7:00 AM CDT | HEAVY RAIN 2.81 | Lewiston, MN | COCORAHS STATION MN-WN-3, LEWISTON. |
| May 16, 7:00 AM CDT | HEAVY RAIN 3.43 | 2 N Viola, MN | CO-OP OBSERVER STATION EGNM5, ELGIN 2SSW. |
| May 16, 7:00 AM CDT | HEAVY RAIN 4.07 | 2 Nnw Wilson, MN | |
| May 16, 7:15 AM CDT | HEAVY RAIN 3.53 | 2 Ne Mound Prairie, MN | |
| May 16, 7:53 AM CDT | HEAVY RAIN 4.04 | Stockton, MN | COCORAHS STATION MN-WN-6, STOCKTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 12.0 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1282 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
291
WGUS43 KARX 161158
FLWARX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service La Crosse WI
658 AM CDT TUE MAY 16 2017
MNC055-109-157-169-161645-
/O.NEW.KARX.FA.W.0002.170516T1158Z-170516T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Winona MN-Olmsted MN-Wabasha MN-Houston MN-
658 AM CDT TUE MAY 16 2017
The National Weather Service in La Crosse has issued a
* Flood Warning for...
Winona County in southeastern Minnesota...
Northeastern Olmsted County in southeastern Minnesota...
South central Wabasha County in southeastern Minnesota...
Northern Houston County in southeastern Minnesota...
* Until 1145 AM CDT
* Heavy rainfall of 3 to 5 inches fell across much of the area
overnight, resulting in rapid rises on area streams and rivers
with flooding reported in some areas as of sunrise. In particular,
high water is reported along the Middle and North Forks of the
Whitewater River, as well as portions of the Root River and along
Pickwick Creek in Winona County.
* Some locations that will experience flooding include streams
and rivers near...
Winona, La Crescent, Goodview, Plainview, Lewiston, Elgin,
Houston, Stockton, Rollingstone, Hokah, Altura, Brownsville,
Dakota, New Hartford, Wilson, Mound Prairie, Money Creek, Viola,
Dresbach and Hart.
Little additional rainfall is expected through the day today, though
rivers and streams are likely to remain high.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous after heavy rain. Do not attempt to cross
flooded roads. Find an alternate route.
&&
LAT...LON 4418 9192 4403 9158 4401 9146 4385 9129
4376 9125 4370 9127 4370 9142 4382 9173
4385 9173 4385 9178 4399 9201 4407 9237
4418 9238
$$
Lawrence4 follow-up statements
364
WGUS83 KARX 161414
FLSARX
Flood Statement
National Weather Service La Crosse WI
914 AM CDT TUE MAY 16 2017
MNC055-109-157-169-161645-
/O.CON.KARX.FA.W.0002.000000T0000Z-170516T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Winona MN-Olmsted MN-Wabasha MN-Houston MN-
914 AM CDT TUE MAY 16 2017
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR WINONA...
NORTHEASTERN OLMSTED...SOUTH CENTRAL WABASHA AND NORTHERN HOUSTON
COUNTIES...
At 912 AM CDT, trained weather spotters reported standing water in
the Piper Hills Golf Course in Plainview. The Whitewater river near
and downstream of Elba continues to flood low lying areas near the
river.
Some locations that will experience flooding include...
Winona, Plainview, Lewiston, Elgin, Houston, Stockton, Rollingstone,
Altura, Wilson, Mound Prairie, Money Creek, and Viola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4418 9192 4403 9158 4401 9146 4385 9129
4376 9125 4370 9127 4370 9142 4382 9173
4385 9173 4385 9178 4399 9201 4407 9237
4418 9238
$$
DTJ592
WGUS83 KARX 161621
FLSARX
Flood Statement
National Weather Service La Crosse WI
1121 AM CDT TUE MAY 16 2017
MNC055-161628-
/O.CAN.KARX.FA.W.0002.000000T0000Z-170516T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Houston MN-
1121 AM CDT TUE MAY 16 2017
...THE FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN HOUSTON
COUNTY...
The flood water is receding over parts of southern Winona and
northern Houston counties. Therefore, the flooding threat has ended.
LAT...LON 4412 9178 4391 9188 4399 9201 4407 9237
4418 9238 4418 9192
$$
MNC109-157-169-161645-
/O.CON.KARX.FA.W.0002.000000T0000Z-170516T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Winona MN-Olmsted MN-Wabasha MN-
1121 AM CDT TUE MAY 16 2017
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR WESTERN
WINONA...NORTHEASTERN OLMSTED AND SOUTH CENTRAL WABASHA COUNTIES...
At 1118 AM CDT, Whitewater River continues to experience flooding
near and downstream of Elba.
Some locations that will experience flooding include...
Plainview, Lewiston, Elgin, Rollingstone, Altura, Viola, Utica,
Elba, Beaver, Whitewater State Park, Lazy D Campground and Carley
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 4412 9178 4391 9188 4399 9201 4407 9237
4418 9238 4418 9192
$$
DTJ767
WGUS43 KARX 161629
FLWARX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service La Crosse WI
1129 AM CDT TUE MAY 16 2017
MNC109-157-169-162045-
/O.EXT.KARX.FA.W.0002.000000T0000Z-170516T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Winona MN-Olmsted MN-Wabasha MN-
1129 AM CDT TUE MAY 16 2017
The National Weather Service in La Crosse has extended the
* Flood Warning for...
Western Winona County in southeastern Minnesota...
Northeastern Olmsted County in southeastern Minnesota...
South central Wabasha County in southeastern Minnesota...
* Until 345 PM CDT
* At 1124 AM CDT, the Whitewater River continues to experience
flooding near and downstream of Elba. Therefore, the Flood Warning
has been extended across the area.
* Some locations that will experience flooding include...
Plainview, Lewiston, Elgin, Rollingstone, Altura, Viola, Utica,
Elba, Beaver, Whitewater State Park, Lazy D Campground and Carley
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 4412 9178 4391 9188 4399 9201 4407 9237
4418 9238 4418 9192
$$
DTJ833
WGUS83 KARX 162037
FLSARX
Flood Statement
National Weather Service La Crosse WI
337 PM CDT TUE MAY 16 2017
MNC109-157-169-162045-
/O.EXP.KARX.FA.W.0002.000000T0000Z-170516T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Winona MN-Olmsted MN-Wabasha MN-
337 PM CDT TUE MAY 16 2017
...THE FLOOD WARNING WILL EXPIRE AT 345 PM CDT FOR WESTERN WINONA...
NORTHEASTERN OLMSTED AND SOUTH CENTRAL WABASHA COUNTIES...
The Whitewater River downstream of Elba continue to recede and low
lying areas near the river may still be flooded. However, with water
levels receding the Areal Flood Warning will be allowed to expire.
Please continue to heed any road closures.
LAT...LON 4412 9178 4391 9188 4399 9201 4407 9237
4418 9238 4418 9192
$$
DTJWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this areal flood warning went out at May 16, 6:36 AM CDT, 22 minutes earlier.
Area forecast discussion, May 16, 6:36 AM CDT, 22 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 636 AM CDT Tue May 16 2017 .SHORT TERM...(Today and tonight) Issued at 337 AM CDT Tue May 16 2017 Main fcst concerns this period are SHRA/TSRA chances this morning and tonight, very warm temperatures today. Data analysis at 06z had a broad area of low pressure in the central/northern plains with a warm front east across northern IA. Low level jet and feed of a 1.5 inch PW airmass northward and over this boundary producing a band of SHRA/TSRA across the area from near the Twin Cities to KLSE to KDLL. TSRA have been rather slow moving, producing locally heavy rains. Warm, summery airmass in place south of the warm front with early morning temps in the mid 60s to mid 70s, while a more typical mid May airmass with temps in the 40s and 50s was over the north half of the region. No issues noted with 16.00z model initializations. Solutions quite similar, at last at 500mb as the mid level low over southern CA/NV early this morning lifts into the central plains by 12z Wed, keeping deep S/SW flow over the region. Short-term fcst confidence is good this cycle. In the short term, shortwave energy over the plains lifts north of the area today as the mid level ridging amplifies over the mid MS valley, ahead of the low/troughing coming thru the southern Rockies. One sfc-850mb low/wave lifting into northern MN lifts the warm front north of the area this morning, taking the bulk of the lower level thermo-dynamic forcing and theta-e convergence with it. South of this front are rather flat 925-850mb thermal fields. Model soundings indicating some 100 to 300+ J/KG of sfc based CIN over most of the area this afternoon under an inversion near 850mb, a rather classic warm sector. Some SHRA/TSRA to continue lifting across mainly the north parts of the fcst area this morning, with the warm/capped airmass S of the warm front to spread N across the area thru the late morning/afternoon hours. A few of the TSRA this morning could still be strong with small hail and brief heavy rains. 925mb temps in the warm sector airmass in the 21c-24c range, with S-SW gradient winds of 15-25mph an gusty for plenty of mixing. Model do show some decrease of PW over the area this afternoon, which should allow for at least partial sunshine over much of the area. Consensus highs today mostly in the 80s, perhaps a 90 or two in the MS/WI river valleys quite reasonable. The sfc cold front approaches tonight with the next sfc low deepening in the central plains in response to the shortwave lifting out of the southern Rockies. Moisture return increases into the area thru tonight with PW values in the 1.5+ inch range by later tonight. This with a MUCAPE axis of 500-1000 j/kg ahead of the cold front remaining over the area thru the night. Consensus SHRA/TSRA chances increasing (highest across the NW half) and spreading east across the fcst area tonight look good. CAPE and deep shear parameters indicate a few TSRA across the NW half of the fcst area could be strong to severe Tue evening before the CAPE wanes for the night. See SWODY1 for more details. .LONG TERM...(Wednesday through Monday) Issued at 337 AM CDT Tue May 16 2017 For Wednesday thru Thursday night: main fcst concerns this period are SHRA/TSRA chances and rain amounts Wed/Wed night and cooling temperatures. Model runs of 16.00z in decent agreement lifting mid level low in the central plains at 12z Wed into norhtern WI by 12z Thu, then building shortwave ridging over the region Thu/Thu night as this low departs and the next deep low digs thru the central Rockies. Fcst confidence in this time period is generally good this cycle. Approaching/passing sfc-mid level low spreads deep layered forcing/ lift across the area Wed/Wed night. This with what is expected to be a 1.25 to 1.75 inch PW airmass in place across most of the Upper Midwest. MUCAPES in the range of at least 500-1500 j/kg over much of WI/IA/southern MN Wed/Wed evening. Deep layered shear ahead of the sfc-500mb low in the 40+kt range as well. SWODY2 with a marginal risk of strong/severe TSRA across the area mainly Wed afternoon/ evening looks well trended. Consensus SHRA/TSRA chances in the 60- 80% range across the entire area for Wed afternoon/evening looking quite good for now. Threat of locally heavy rains exists as well, especially across the NW half of the fcst area in what would be a deformation band/longer duration rainfall near/NW of the sfc- mid level low track. Additional rain amounts of 1 to 2 inches from tonight thru Wed night west/north of KLSE appear reasonable. Precip chances diminish rather quickly later Wed night/Thu morning with passage of the sfc-mid level low and drier mid level air wrapping in from the west and south behind the departing low. CAPE wanes rather quickly after midnight as the column cools under the mid level low, with any precip after midnight Wed night lingering into Thu morning as SHRA. Much cooler by Thu as low level NW flow and cold advection spread across the region. Trend of highs below normal by Thu looks good. For Friday thru Monday (days 4-7): main fcst concerns this period are more rain chances spreading across the area Fri thru Sat as the next mid level low lifts out of the Rockies and across the Upper Midwest. Given a tightening model consensus, fcst confidence in the Fri/Sat time period is above average this cycle. The Fri/Sat system is set to lift NE across the region with PWs in the inflow airmass again in the 1.5 inch range. One thing minimal or missing from this next system for Fri/Sat is the CAPE as models/ model consensus trends to keep the bulk of the instability south of the fcst area until perhaps Sat afternoon. Consensus precip chances increasing back into the 40-70% range for much of Fri afternoon thru Sat appear reasonable. Potential for heavy rains with this system as well, but without the CAPE, it would be more a heavy rain threat from the extended duration of the event vs. short-term TSRA. Thru all this, temps continue to cool. Consensus highs well below normal for Fri thru Sun look good as the next mid level low approaches/ passes and mostly cloudy to cloudy skies prevail. A cool low level airmass remains over the region Mon but some temp recovery to start the next work week reasonable as a weak ridge of high pressure looks to bring some sunshine to the area. && .AVIATION...(For the 12Z TAFS through 12Z Wednesday morning) Issued at 636 AM CDT Tue May 16 2017 VFR conditions are expected today into early this evening across the area, with any remaining showers and storms now north of LSE/RST. We will have to watch a weak convectively-induced system lifting out of Nebraska for some potential of redevelopment briefly this morning, though confidence in that remains on the lower side. Instead, much of the afternoon/early evening should remain dry and breezy, with southwest winds gusting 25-35 knots, before additional shower and storm chances return late this evening and overnight. Placement and exact timing of those also remains lower confidence this far out, but a period of MVFR or even IFR is possible, especially for RST. && .HYDROLOGY...(tonight thru Wed night and again Fri thru Sat) Issued at 337 AM CDT Tue May 16 2017 With one round of locally heavy rains in the past 12 hrs under our belts, attention turns to the potential for more locally heavy rains in the next few days. The system set to lift NE across the region tonight into Wed night has potential to produce 1 to 2 inches of rain across roughly the NW half of the fcst area, near/NW of the sfc thru mid level low track. Another strong/moist system then looks to lift NE across the region Fri thru Sat, with potential for another widespread 1 to 2 inches of rain across the area. With ET across the landscape not at full-steam yet (row crop field bare and trees just leafed out) most soils remain rather moist. The locally heavy rains overnight have already created significant within bank rises on a few rivers and streams in the area. An additional 1 to 2 inches tonight-Wed night, locally more if TSRA repeat across the same area, is likely to cause additional rises. Then there would be little recovery time before the round of rain Fri/Sat. flood watches/warnings may be needed for parts of the area as the week wears on and details of the additional heavy rain threats become clearer or additional heavy rains fall. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && SHORT TERM...RRS LONG TERM....RRS AVIATION...Lawrence HYDROLOGY....RRS
Hazardous weather outlook, May 16, 5:02 AM CDT, 1 hour 56 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 502 AM CDT Tue May 16 2017 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-171200- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 502 AM CDT Tue May 16 2017 This Hazardous Weather Outlook is for portions of northeast Iowa, southeast Minnesota, and southwest into central Wisconsin. .DAY ONE...Today and Tonight Some thunderstorms will linger this morning, mainly north and east of La Crosse. The main threats from any of these storms are brief heavy rains and lightning. Thunderstorms are expected to spread back into the area tonight. A few of these could be strong to severe in areas west and north of La Crosse. The main threats would be large hail, damaging winds, locally heavy rains, and lightning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorm chances continue Wednesday into Wednesday evening. A few storms Wednesday afternoon and evening could be strong and produce small hail and gusty winds. Locally heavy rains remain possible as well. Another round of widespread rain looks to spread across the area Friday into Saturday night, with amounts of 3/4 inch to locally 2 inches appearing likely. .SPOTTER INFORMATION STATEMENT... Rainfall and any localized flooding or high water reports would be appreciated this morning. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. RRS/LAWRENCE
In the hours before
Local storm report, May 16, 1:03 AM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
103 AM CDT TUE MAY 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG 3 NE FESTINA 43.15N 91.83W
05/15/2017 WINNESHIEK IA PUBLIC
DELAYED REPORT. SHED DESTROYED, 30 FOOT
TRAVEL TRAILER TOSSED ACROSS LAWN, PINE TREE
TOPPED.
&&
CJALocal storm report, May 16, 4:26 AM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
426 AM CDT TUE MAY 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 AM HEAVY RAIN 4 NNW MOUND PRAIRIE 43.83N 91.49W
05/16/2017 M4.10 INCH HOUSTON MN PUBLIC
RAINFALL SINCE 11 PM MONDAY EVENING.
&&
LAWRENCELocal storm report, May 16, 4:27 AM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
427 AM CDT TUE MAY 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 AM HEAVY RAIN 3 S WINONA 44.00N 91.66W
05/16/2017 M2.89 INCH WINONA MN COUNTY OFFICIAL
&&
LAWRENCELocal storm report, May 16, 4:45 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
445 AM CDT TUE MAY 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 AM FLOOD 3 NNW PICKWICK 44.02N 91.62W
05/16/2017 WINONA MN COUNTY OFFICIAL
MUD SLIDE REPORTED ON HIGHWAY 17 ON THE
SOUTH SIDE OF WINONA.
&&
LAWRENCELocal storm report, May 16, 5:51 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
551 AM CDT TUE MAY 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 AM HEAVY RAIN 3 SW ELBA 44.06N 92.06W
05/16/2017 M4.12 INCH WINONA MN PUBLIC
&&
LAWRENCEThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 10:08 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Houston, Winona | 67 min |
| May 15, 10:17 PM CDT | Severe Thunderstorm Warning | ARX | Dodge | 23 min |
| May 15, 10:25 PM CDT | Severe Thunderstorm Warning | ARX | Olmsted, Wabasha, Winona | 41 min |
| May 15, 11:16 PM CDT | Special Weather Statement | ARX | Houston | 44 min |
| May 15, 11:19 PM CDT | Special Weather Statement | ARX | Winona | 56 min |
| May 15, 11:30 PM CDT | Severe Thunderstorm Warning | ARX | Dodge | 33 min |
| May 15, 11:49 PM CDT | Areal Flood Advisory | ARX | Olmsted, Wabasha, Winona | 3 hr |
| May 16, 12:12 AM CDT | Flash Flood Warning | ARX | Olmsted, Wabasha, Winona | 7 hr |
| May 16, 12:18 AM CDT | River Flood Warning | ARX | Olmsted, Winona | 22 hr |
| May 16, 3:06 PM CDT | Flash Flood Watch | ARX | Dodge, Fillmore, Houston, Mower, Olmsted, Wabasha and 1 more | 13 hr |
| May 16, 3:54 PM CDT | Special Weather Statement | ARX | Wabasha | 51 min |
| May 16, 4:17 PM CDT | Special Weather Statement | ARX | Olmsted, Wabasha | 58 min |
Nearby
Areal Flood Warnings in Minnesota, 2017Every areal flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.